# SDR AWXA200300012

- Difficulty date: January 4, 2003
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N151AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23219
- Aircraft time: 53,328 hours, 41,853 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THAT THE AFT RT EMERGENCY FLASHLIGHT DOES NOT HAVE FLASHING RED LIGHT. MAINTENANCE REMOVED AND REPLACED THE AFT RT EMERGENCY FLASHLIGHT BATTERY, OPERATIONAL CHECK WAS GOOD.
